# SDR DALA2018042502840

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 78,161 hours, 17,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF THE RT FUSELAGE SKIN CRACKED ALONG STRINGER 13AR SHOWS TWO ADJACENT CRACKS TOTALING APPROX. 3 INCHES IN LENGTH, BEGINNING APPROXIMATELY 7 INCHES AFT OF BS 1654.5. REPAIRED IAW SRM 53-80-01.
